Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Integration of the general bivariate Gaussian distribution over an offset circle
HTML articles powered by AMS MathViewer

by A. R. DiDonato and M. P. Jarnagin PDF
Math. Comp. 15 (1961), 375-382 Request permission
References
    A. R. DiDonato & M. P. Jarnagin, Integration of the General Bivariate Gaussian Distribution over an Offset Ellipse, NWL Report 1710, U. S. Naval Weapons Laboratory, Dahlgren, Virginia, 11 August 1960, unclassified. H. H. Germond, Integration of the Gaussian Distribution over an Offset Ellipse, RAND Corporation Report No. P-94, 28 July 1949, unclassified. J. R. Lowe, Integration of the Binormal Distribution over an Offset Circle, ARDE Memorandum (B) 5/60, Armament Research and Development Establishment, Fort Halstead, Kent, England, February 1960, unclassified. OEG Study 626, Probability-of-Damage Problems of Frequent Occurrence, Operations Evaluation Group, Office of the Chief of Naval Operations, 11 December 1959, unclassified.
  • Preston C. Hammer, Numerical evaluation of multiple integrals, On numerical approximation. Proceedings of a Symposium, Madison, April 21-23, 1958, Publication of the Mathematics Research Center, U.S. Army, the University of Wisconsin, no. 1, University of Wisconsin Press, Madison, Wis., 1959, pp. 99–115. Edited by R. E. Langer. MR 0100355
  • William H. Peirce, Numerical integration over the planar annulus, J. Soc. Indust. Appl. Math. 5 (1957), 66–73. MR 90122
  • P. Davis and P. Rabinowitz, Abscissas and weights for Gaussian quadratures of high order, J. Res. Nat. Bur. Standards 56 (1956), 35–37. MR 0076463, DOI 10.6028/jres.056.005
  • Nat. Bur. Standards Appl. Math. Ser. No. 41, Tables of the Error Function and its Derivative, U. S. Government Printing Office, Washington, D. C, 1954.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.25
  • Retrieve articles in all journals with MSC: 65.25
Additional Information
  • © Copyright 1961 American Mathematical Society
  • Journal: Math. Comp. 15 (1961), 375-382
  • MSC: Primary 65.25
  • DOI: https://doi.org/10.1090/S0025-5718-1961-0129116-8
  • MathSciNet review: 0129116